# SDR CHQA200900092

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 10,693 hours, 9,087 cycles
- Engine: Allsn AE3007A
- Engine time: 14,304 hours, 11,269 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLIGHT 6026, CVG TO LIT - CREW REPORTED THAT THE E1 FUEL INDICATION READ ZERO LBS WHILE PASSING THROUGH 500 FT AND INDICATED A FUEL IMBALANCE.  BOTH ENGINE INDICATIONS THEN SHOWED DASHES JUST MINUTES LATER.  IT WAS THEN DECIDED TO RETURN TO FIELD.  THE FUEL INDICATIONS RETURNED WHILE THE AIRCRAFT WAS ON APPROACH TO LAND.  MAINTENANCE INSPECTED THE FUEL INDICATION SYSTEM PER AMM 28-40-00.  ALL CHECKS OF FAILURE CODES AND CMC MESSAGES REVEALED NO FAILURES.  THE SYSTEM WAS RESET PER AMM 28-40-00, ALL CHECKS GOOD.
